# SDR 99ZZZM647

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19089
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 704 - OUT OF JAX - DURING CLIMB-OUT THROUGH 16,000 FEET, HAD A STRONG SMELL OF ELECTRICAL WIRE BURNING.  TURNED BACK TO JAX.  JUST PRIOR TO LANDING, HAD RIGHT WINDOW OVERHEAT LIGHT ILLUMINATE.  DUMPED 10,000 LBS OF FUEL TO LAND WITHIN WEIGHT LIMITS.  FOUND PIN PUSHED BACK ON WINDOW HEAT CONTROLLER RE-SET PIN, WINDOW HEAT NORMAL, CLEANED DIRT AND DUST FROM AREA, NO SIGN OF BURNED WIRES AND COULD NOT DUPLICATE.  (M)
